Inferring the dynamics of a spatial epidemic from time-series data

Filipe, JAN; Otten, W; Gibson, GJ; Gilligan, CA; (2004) Inferring the dynamics of a spatial epidemic from time-series data. Bulletin of mathematical biology, 66 (2). pp. 373-391. ISSN 0092-8240 DOI: https://doi.org/10.1016/j.bulm.2003.09.002

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.bulm.2003.09.002

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar